# SDR SIMA20161128011

- Difficulty date: November 28, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,349 hours, 33,872 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT UPPER TRUNNION CRACKED. INSTALLED SERVICEABLE RT MLG AFT UPPER TRUNNION IAW ERS-EM-57MR-731.
